# SDR AALA20031356

- Difficulty date: November 30, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS  LT AFT STAIRWELL EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR LEFT AFT STAIRWELL EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
